Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The algebra of functions with Fourier transforms in $ L\sp{p}$


Authors: John C. Martin and Leonard Y. H. Yap
Journal: Proc. Amer. Math. Soc. 24 (1970), 217-219
MSC: Primary 42.56; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0247378-0
MathSciNet review: 0247378
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205. MR 21 #3729. MR 0104982 (21:3729)
  • [2] E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 32 #4471. MR 0187016 (32:4471)
  • [3] R. Larsen, T. S. Liu, and J. K. Wang, On functions with Fourier transforms in $ {L_p}$, Michigan Math. J. 11 (1964), 369-378. MR 30 #412. MR 0170173 (30:412)
  • [4] P. Porcelli and H. S. Collins, Ideals in group algebras, Studia Math. (to appear). Research announcement in Bull. Amer. Math. Soc. 75 (1969), 83-84. MR 0238996 (39:356)
  • [5] P. Porcelli, Linear spaces of analytic functions, McGraw-Hill, New York, 1966. MR 0259581 (41:4219)
  • [6] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)
  • [7] N. Th. Varopoulos, Sur les formes positives d'une algèbre de Banach, C. R. Acad. Sci. Paris 258 (1964), 2465-2467. MR 33 #3121. MR 0194915 (33:3121)
  • [8] -, Continuité des formes linéaires positives sur une algèbre de Banach avec involution, C. R. Acad. Sci. Paris 258 (1964), 1121-1124. MR 28 #4387. MR 0161179 (28:4387)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0247378-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society